Constructing the maximal monoids in the semigroups 𝒩 n ,𝒮 n , and Ω n
Compositio Mathematica, Volume 32 (1976) no. 1, p. 41-52
@article{CM_1976__32_1_41_0,
     author = {Hartfiel, D. J. and Maxson, Carlton J.},
     title = {Constructing the maximal monoids in the semigroups $\mathcal {N}\_n, \mathcal {S}\_n$, and $\Omega \_n$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {1},
     year = {1976},
     pages = {41-52},
     zbl = {0326.20060},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_1_41_0}
}
Hartfiel, D. J.; Maxson, C. J. Constructing the maximal monoids in the semigroups $\mathcal {N}_n, \mathcal {S}_n$, and $\Omega _n$. Compositio Mathematica, Volume 32 (1976) no. 1, pp. 41-52. http://www.numdam.org/item/CM_1976__32_1_41_0/

[1] H.K. Farahat: The semigroup of doubly stochastic matrices. Proc. Glasgow Math. Assoc. 7 (1966) 178-183. | MR 202730 | Zbl 0156.26001

[2] P. Flor: On groups of nonnegative matrices. Compositio Math. 21 (1969) 376-382. | Numdam | MR 257115 | Zbl 0194.34005

[3] W.B. Jurkat and H.J. Ryser: Term ranks and permanents of nonnegative matrices. Journal of Algebra, 5 (1967) 342-357. | MR 215740 | Zbl 0178.03302

[4] J.S. Montague and R.J. Plemmons: Convex Matrix Equations. Bull. Amer. Math. Soc. 78 (1972) 965-968. | MR 306231 | Zbl 0262.15011

[5] R.J. Plemmons: Regular Nonnegative Matrices. Proc. Amer. Math. Soc. 39 (1973) 26-32. | MR 313274 | Zbl 0273.20051

[6] D.J. Richman and Hans Schneider: Primes in the semigroup of nonnegative matrices. (to appear in LMA) | Zbl 0289.15015

[7] S. Schwarz: On the structure of the semigroup of stochastic matrices. Magyar Tud. Akad. Mat. Kutato Inst. Kozl. 9 (1964) 297-311. | MR 188337 | Zbl 0143.03303

[8] S. Schwarz: A note on the structure of the semigroup of doubly stochastic matrices. Mat. Casopis Sloven. Akad. Vied. 17 (1967) 308-316. | MR 241451 | Zbl 0157.04902